# SDR UALA2013011800314

- Difficulty date: January 17, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 68,182 hours, 9,598 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 50U984
- Part serial: 239
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED TO START ON NR 1 IGNITION .   REPLACED RIGHT NR 1 IGNITOR AND EXCITER, OPS CHECKED NORMALLY.
